URGENT... dumb teen with question

Discussion in 'Sexual Health' started by rydns, Jun 2, 2007.

  1. rydns

    rydns Member

    My girlfreind has been on birth control for two weeks.. weve had sex four times... Once on the pill... but always with a condom..

    since being on the pill she has been throwing up almost everything she eats and then some. Her parentals are concerned that she may be pregnant...

    were are sure its the pill... and ive seen this is common... but my fear has gotten the best of me... is there a good chance shes pregnant?

    Im not too worried because the sickness started when she took the pill. And usually she gets sick (nausea, vomiting and discomfort) after taking the pill..

    just looking for appinions.. and the first jackass to say... yup shes pregnant as a joke... burn in hell.

    -thanx
    -rydns
     
  2. peachybabie

    peachybabie Member

    Well im not quite sure what it could be, ive never been on the pill and dont really know much about it. Its possible its from that. But what i suggest is to get a pregnancy test asap if your that concerned.
     
  3. wiggy

    wiggy Bitch

    If she is puking and taking the pill it might not work, use condoms until you can get to the doctors. The pill shouldnt make her sick, there are loads of different types out there so maybe try another brand of the pill
     
  4. SILVERWOLF_87

    SILVERWOLF_87 Member

    Sometimes the pill can make women throw up. Try the patch instead and see how that goes.

    But I agree, a preg test is a good idea.
     
  5. Merry Mab

    Merry Mab Member

    Whatever you do, continue to use those condoms because it usually takes around three months for the birth control pills to kick in and be effective.

    I was never nauseated on the pill, but I was sure ache-y and sore and miserable.
     
  6. rydns

    rydns Member

    thats not true^ ive been doing a lot of research and (almost) all pills work the day she starts taking it (if the person who is taking it takes it at the right time) we are 99.7% sure its the pill... im going to push her to take a test but its not easy for her in her situation.

    -thanx
    -rydns
     
  7. Kastenfrosch

    Kastenfrosch Blaubeerkuchen!! HipForums Supporter

    nausea from the pill is a quite common symtom until the body gets adjusted to the hormones. But throwing up is bad. She should definately see a doc about this problem. She most likely will also puke out the pill, which makes it non effective, so continue to use condoms until you see a doc. She might need a different pill.
     
  8. hawkrider

    hawkrider Member

    Rydns, Are you asking as "a dumb TEEN with a question" or a 23 y/o MAN??
    (seems lots of posters get confused as to their age. Oops, need to bump mine in 2 days, too).

    Young Sir, I would say that if lady is having a problem keep your zipper up and get her to a doctor. Rubbers can easily fail to contain all yer 'boys', so don't trust em. The dr. that gave her the pills can change types and maybe solve the problem.

    From what I understand, most of the pills 'trick' the body into 'thinking' it's preggers. So, I can see where it may cause a gal to go thru a false morning sickness. Again, check with her Dr.

    Keep in mind fucking ain't just all fun....There are responsibilities both parties have to assume. If folks aren't willing to 'stand good' they should wait till they are adult enough to accept the facts. (Not pickin' on you, dude).

    Having had all the kids we wanted, "M" and I have both been 'fixed' for years. Now for us its all about the FUN we have earned (the right to) since we have lived up to our responsibilities. Her children and mine are educated, standing on their own, and yes, responsible.

    Good luck, and I really hope she is not preggers at this time......For both of your sakes.
     
  9. Merry Mab

    Merry Mab Member

    Sorry! Things might have changed from when I was on them. Not trying to give you crappy info on purpose.
     
  10. toolmaggot

    toolmaggot Nuts Go Here.

    Tell her doctor to put her on a lower dose birth control. Is she taking yasmin or yaz? I know a lot of broads that got sick as balls from that, because its hormone content is a lot higher than most.

    I take orthotricyclen-lo and it works perfectly fine.

    It only takes a week (without fucking up and missing pills) to be effective.
     
  11. Pariah

    Pariah Member

    Ditto, only takes a week to be effective...just have them check her out and maybe try a different pill.
     
  12. benotfree

    benotfree Member

    My Gyno told me that pills that 3 months to be fully effective, but start working abit right away... I threw up horribly when I went on a pill called Marvelon. They had to take me off of it cause I was throwing up blood, go to a doctor asap, they almost had to put me in hospital cause my body went into shock.
     
  13. jmill

    jmill Member

    get a test if possible but i think its the pill i would say ur safe bud
     
  14. nirmalamaya

    nirmalamaya Member

    I puked everyday for a month on the pill.
    If you vomit the pill up, it is, obviously, not effective.
    continue to use condoms until she gets over the sickness.
     
  15. Doctors recommend that you use an alternate form of birth control until you finish the FIRST PACK of the pill.Her doctor should have told her this. It IS NOT effective from the moment you take it, or even from the first week. It takes at least one full cycle on the pack for the hormones to get into her system, regulate everything and become effective. If she is puking soon after taking it, there is a very good chance that her body is not absorbing enough of the hormones for it to be effective in the first place. Also, if she has been on any sort of antibiotic NO MATTER how long she has been on the pill, you need to use an alternate form of BC, because its effectiveness can be compromised.
     
  16. SilverClover14

    SilverClover14 Senior Member

    It is effective the first week if you start taking it the day after your last period. However, it won't hurt you to start taking the pill whenever so many doctors tell you to start as soon as you get the pack- but seem to slip up giving the information. I double checked about 10 times with both my doctor and gyno nurse... that was the information they both gave me: a week if you start the day after your last period or a month if you start any other time.

    But yeah, it doesn't work from the first day. And as several people have mentioned, if she was puking then there's a good chance some of the hormones are coming up as well. Make sure to get her tested just in case and definitely get her to a doctor to fix the dosage or brand.
     
  17. Tchocky

    Tchocky Member

    If shes sick after taking the pill it could definitely compromise the effectiveness. It depends on the pharmacokinetics of the actual product (how drug is acted on by body) as to how quickly its absorbed, but two hours after taking it is usually seen as safe.

    If shes "missed" 3 or more through being sick then you know it makes that cycles protection void?
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice